Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

I am asthma patient. using aerocort Inhaler. Is it safe? What are the side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 621 Questions
Question
I am a Asthma Patient and I use Aerocort Inhaler. Is this Safe? what will be the side effects? please help
Posted Thu, 2 Aug 2012 in Asthma and Allergy
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

Welcome to XXXXXXX

Each puff of Aerocort Inhaler supplies 50mcg of Beclometasone dipropionate and 50 mcg of Levosalbutamole.

As you are suffering with Asthma, have to take one or another drug regularly to prevent/control asthmatic attacks.

Every drug has some side effects, but amount of drug required for inhaler is far less than amount required through oral route. Thus chances of side effects are also less.

Drug is only prescribed to you by your doctor, when it is necessary and advantage outweighs disadvantages/side effects.

You should report/contact your doctor, whenever you notice any side effect.

Following side effects can occur:-

Headache, dryness/infection of throat &/or nose, voice change, coughing, increased tears, eye problems, allergic symptoms etc.

If you have further query, please feel free to ask.

With good wishes,

Above answer was peer-reviewed by
 
Follow-up: I am asthma patient. using aerocort Inhaler. Is it safe? What are the side effects? 14 hours later
Yes I am already facing all the side effcts that you have incidated - Headache, dryness/infection of throat &/or nose, voice change, coughing, increased tears, eye problems, allergic symptoms etc. How do i prevent/overcome these? please suggest.

Thanks for your inputs,

Regards, XXXXXXX
 
 
Answered by Dr. Chandra Shekhar Sharma 4 hours later
Hi,

Welcome again,

You should consult an ENT specialist and an Ophthalmologist for confirmation of cause/diagnosis and treatment.

Get your vision and blood pressure also checked.

If they confirm that your symptoms are due to Aerocort inhaler, you should contact your physician, so that he can prescribe your another inhaler suitable for you or can put you on oral treatment for some time.

Anti-histaminic can help you relieve/control side-effect.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Follow-up: I am asthma patient. using aerocort Inhaler. Is it safe? What are the side effects? 1 hour later
Thanks for your suggestion!

Regards, XXXXXXX
 
 
Answered by Dr. Chandra Shekhar Sharma 2 hours later
Hi,

Welcome again,

Aerocort Inhaler contains Beclometasone dipropionate and salbutamole.

Asthalin inhaler contains only salbutamol.

Beclate inhaler contains only betamethasone.

Bricanyl inhaler contains only terbutaline.

Cromol-5 inhaler contains only sodium cromoglycate & used for prophylaxis.

Dulolin contains ipatropium with salbutamol.

Flohale contains fluticasone.

Ipravent contains ipatropium.

Pulmicort contains budisonide.

Salmeter contains salmeterol.

Thus with the help of your physician, you may find inhaler with suitable salt for you.

With best wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions